# SDR SWIA201128529

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 24,456 hours, 20,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT NOT ILLUMINATED.  (FLT 5376)  RELAMPED EMERGENCY LIGHT.
